Xeloda

Viewing 2 posts - 16 through 17 (of 17 total)
  • Author
    Posts
  • #92527
    bglass
    Moderator

    Dear Hopeseeker,

    I was sorry to hear your MIL is bothered again with swelling in her ankles and feet.

    I took Xeloda (capecitabine) for about five months and did not experience that particular side effect. Swelling of feet and legs shows as a possible but not common side effect in the literature for Xeloda. What I learned to do while on chemo was to contact the duty nurse at the hospital infusion center each time a weird side effect cropped up, and was told either “nothing to worry about” or “do the following to relieve it” or “you’d better come in.” You can do this even if the chemo is in pill form.

    (While on the topic of capecitabine side effects, I thought I would mention one of the strange ones I have not seen discussed on this board – you can lose your fingerprints! I lost mine which meant my phone did not recognize me. Also, about a year later, I had to be fingerprinted for work, and the technician had a terrible time. He thought something was wrong with the machine. I was too embarrassed to explain! They have somewhat come back thankfully.)

    I hope your MIL’s medical team has a good solution for the swelling, it must be frustrating that it came back. Hopefully a discussion board colleague(s) can weigh in with tips and suggestions for swollen ankles and feet from chemo.

    Take care, regards, Mary

    #12551
    hopeseeker
    Participant

    Anyone with experience or info on Xeloda? My MIL has had swelling of her feet and ankles come back after not having it for a good while. Seemed to come back due to her chemo which is Xeloda. She was hoping the chemo would knock out the swelling but I feel maybe it’s causing it? Even on her off week she had swelling. Any remedies she can try?

Viewing 2 posts - 16 through 17 (of 17 total)
  • You must be logged in to reply to this topic.